# SDR AALA201706309023

- Difficulty date: June 28, 2017
- Submitted: July 4, 2017
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 55,862 hours, 20,849 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945129100
- Part serial: ELACVB026082
- Condition: Faulty
- Location: Zone 100
- Part time: 14,134 hours, 14,124 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AFTER THROTTLES WERE ADVANCED FOR TAKE OFF A F/CTL ELAC2 FAULT DISPLAYED ON ECAM. TAKE OFF WAS ABORTED AT APPROXIMATELY 10 KNOTS. REMOVED AND REPLACED THE ELAC2 COMPUTER IAW AMM 27-93-34. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
